# SDR FDEA201001080051

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 768-775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WTB FAIRING EDGE SEALENT AREA APPROX FS 768 TO 775, S-26L TO S-26R SKIN HAS MULTIPLE GOUGES AND SCRATCH DAMAGE AREAS THAT ARE GREATER THAN 10" IN LENGTH AND IS WITHIN THE "20X" DAMAGE AREA OF FASTENER.  AREA IS OUT OF LIMITS IAW SRM 53-00-01, FIG. 101, DETAIL II.
